Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Nov 22, 2014, 6:53 PM CST for Starr County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2014, 6:53 PM CST (00:53 UTC)
- Expired
- Nov 22, 2014, 7:45 PM CST
- In force
- 52 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Starr County, TX
The radar
The Brownsville radar (KBRO), 155 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 3:06 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS54 KBRO 230053
SVRBRO
TXC427-230145-
/O.NEW.KBRO.SV.W.0032.141123T0053Z-141123T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
653 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN STARR COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 745 PM CST
* AT 653 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING 60 MPH
WINDS...FROM FALCON DAM TO 11 MILES SOUTH OF RIO GRANDE CITY...
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ESCOBARES.
SANTA CRUZ.
LA GRULLA.
LA VICTORIA.
SANTA CATARINA.
RIO GRANDE CITY.
HIGHWAY 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR CENTRAL TEXAS.
&&
LAT...LON 2657 9917 2665 9902 2666 9854 2643 9850
2625 9858 2623 9866 2626 9872 2629 9873
2629 9876 2631 9875 2632 9878 2636 9881
2635 9890 2638 9893 2637 9895 2639 9896
2640 9906 2645 9911 2650 9911 2654 9918
TIME...MOT...LOC 0053Z 245DEG 42KT 2656 9909 2623 9878
$$
JGG2 follow-up statements
007 WWUS54 KBRO 230115 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 715 PM CST SAT NOV 22 2014 TXC427-230145- /O.CON.KBRO.SV.W.0032.000000T0000Z-141123T0145Z/ STARR- 715 PM CST SAT NOV 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CENTRAL STARR COUNTY... AT 715 PM CST... NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF VIBORAS TO 5 MILES SOUTH OF EL SAUZ...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... DAMAGING WINDS TO 60 MPH. LOCATIONS IN THE WARNING INCLUDE... EL SAUZ. SANTA CATARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432. && LAT...LON 2638 9894 2665 9895 2666 9854 2653 9852 TIME...MOT...LOC 0115Z 245DEG 42KT 2667 9885 2651 9885 $$ JGG
238 WWUS54 KBRO 230135 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 735 PM CST SAT NOV 22 2014 TXC427-230145- /O.EXP.KBRO.SV.W.0032.000000T0000Z-141123T0145Z/ STARR- 735 PM CST SAT NOV 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STARR COUNTY WILL EXPIRE AT 745 PM CST... AT 735 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO LONGER SEVERE... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. ADDITIONAL STRONG STORMS ARE IN THE AREA AND FURTHER SEVERE WEATHER IS POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CST. LAT...LON 2638 9894 2665 9895 2666 9854 2653 9852 TIME...MOT...LOC 0135Z 245DEG 42KT 2677 9861 2661 9861 $$ JGG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 5:35 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 22, 5:35 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 PM CST SAT NOV 22 2014
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...STRONG THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER
WESTERN ZAPATA COUNTY AT THIS TIME AND CONTINUE MOVING NE AT
AROUND 45 TO 50 MPH. THE STRONG CONVECTION IS EXPECTED TO REACH
THE TERMINALS AFTER 02Z AND PRODUCE STRONG GUST WINDS...DANGEROUS
LIGHTNING...MODERATE TO HEAVY DOWNPOURS WHICH WILL LOWER VISIBILITY
QUICKLY. THIS ACTIVITY WILL MOVE EAST AND INTO THE COAST AFTER 05Z.
AS THE TROUGH AXIS MOVES FURTHER EAST AND EXIST THE AREA...GOOD
VFR CONDITIONS WILL PREVAIL IN THE EARLY MORNING HOURS WITH A
SOUTHWEST FLOW THROUGH THE DAY.
&&
.PREV DISCUSSION... /ISSUED 317 PM CST SAT NOV 22 2014/
DISCUSSION...UPDATED ALL THE PRODUCTS FOR SEVERE THUNDERSTORM
WATCH 557. /68-JGG/
PREV DISCUSSION... /ISSUED 226 PM CST SAT NOV 22 2014/
SHORT TERM /NOW THROUGH SUNDAY NIGHT/...
IMPACTS...POTENTIAL FOR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING
WINDS AND LARGE HAIL...WITH AN ISOLATED TORNADO POSSIBLE.
RELEVANT FEATURES...
UPPER LEVEL LOW CENTER IS OVER CHIHUAHUA STATE MEXICO...ABOUT ON
SCHEDULE WITH ITS PROGRESS SLOWED BY A BROAD SOUTHWESTERLY 70 TO
90 KT JET MAXIMUM OVER SOUTH TEXAS AND NORTHEASTERN MEXICO. A
STRONGER SOUTHEASTERLY JET IS MARCHING ACROSS THE DESERT SOUTHWEST
WITH WIND SPEEDS AROUND 110 TO 120 KTS. THIS WILL REACH THE UPPER
CLOSED LOW OVER THE NEXT FEW HOURS AND TILT THE TROUGH NEGATIVELY
AND RESULT IN A LARGE AMOUNT OF DIFFLUENCE/DIVERGENCE OVER SOUTH
TEXAS AND NORTHERN MEXICO. LEE TROUGHING AND RESPONSE TO THIS
UPPER LEVEL FEATURE IS ALREADY UNDERWAY WITH STRONG SOUTHEAST
WINDS OCCURRING ACROSS MOST OF THE REGION WITH GUSTS PUSHING 30 TO
35 MPH UNDER A THIN LAYER OF OVERCAST GENERATED BY WEAK WARM AIR
ADVECTION. 1800 UTC SPECIAL RELEASE SHOWS A MODEST CAP AROUND
800MB TO SURFACE BASED PARCELS BUT RELATIVELY STRONG MID LEVEL
LAPSE RATES AND STRONG LOW LAYER AND DEEP LAYER WIND SHEAR. THE
1200 UTC SOUNDING FROM MONTERREY MEXICO SHOWED A MUCH SHARPER
TERRAIN INDUCED INVERSION AND THE TRAJECTORY OF WINDS OVER
NORTHEASTERN TAMAULIPAS AND THE ABSENCE OF ANY CONVECTION
CURRENTLY SUGGESTS AT LEAST SOME OF THIS ELEVATED MIXED LAYER IS
SPREADING OVER SOUTH TEXAS...WHICH IS COMMON IN SUCH REGIMES.
LATE THIS AFTERNOON/TONIGHT...
THE PRESENCE OF THE AFOREMENTIONED CAP WILL LIKELY KEEP CONVECTION
AT BAY IN THE LATE AFTERNOON WHICH WILL PREVENT STORMS FROM
TAPPING THE FAVORABLE SHEAR PROFILES CURRENTLY PRESENT. HOWEVER
THE ARRIVAL OF THE UPPER LEVEL LOW WILL RESULT IN VERY STRONG
LARGE SCALE ASCENT WHICH SHOULD EASILY OVERCOME ANY RESIDUAL
CAPPING. THE ARRIVAL OF THIS EXTRA UPPER LEVEL IMPULSE ALSO
STRENGTHENS 925/850MB WINDS ALONG THE COAST IN NAM/RAP GUIDANCE.
THERE IS GOOD GUIDANCE CONSENSUS ON CONVECTION INITIATING IN A FEW
HOURS OVER THE SIERRA MADRE MOUNTAINS. THIS CONCEPT IS SUPPORTED
BY VISIBLE SATELLITE SHOWING CUMULUS BEGINNING TO BUBBLE IN THE
MOUNTAINS AND PLATEAU AHEAD OF THE UPPER TROUGH. THESE TSTMS ARE
THEN EXPECTED TO MOVE NORTHEAST INTO DEEP SOUTH TEXAS BY AROUND 6
TO 7 PM TONIGHT. SHEAR PROFILES ARE EXPECTED TO BE SUPPORTIVE OF
SUPER CELLS WHICH WILL EVENTUALLY LIKELY UPSCALE INTO A SQUALL
LINE/MCS BEFORE PUSHING INTO THE GULF OF MEXICO.
STORMS THAT DEVELOP EARLY IN THE EVENING WILL HAVE BETTER SURFACE
HEATING TO WORK WITH AND LARGER MIXED LAYER CAPE VALUES. THE NWS
STORM PREDICTION CENTER HAS HIGHLIGHTED OUR WESTERN COUNTIES WITH AN
ENHANCED POTENTIAL FOR VERY LARGE HAIL...GREATER THAN TWO INCHES IN
DIAMETER...WHICH SEEMS REASONABLE GIVEN THE LARGER CAPES THAT WILL
BE AVAILABLE AT THAT TIME FRAME AMID FAVORABLE SHEAR PROFILES.
THE LARGE SCALE LIFT IN THE MID AND UPPER LEVELS IS EXPECTED TO
BE SUFFICIENT HOWEVER TO KEEP AROUND 1000 TO 1500 J/KG OF MLCAPE
AVAILABLE AS THE STORMS/CLUSTERS MOVE EAST AMID STRONG DEEP LAYER
SHEAR. 0-3 KM CAPE VALUES WILL BE AROUND 500 TO 800 J/KG WITH LOW
LCL HEIGHTS. ADDITIONALLY INCREASES IN THE 850/925MB WIND FIELDS
AS THE UPPER LOW STRENGTHENS LOW PRESSURE TO OUR NORTHWEST RESULTS
IN 0-1KM SHEAR VALUES OF 20 TO 25 KTS CREATING ABOUT 150 M2/S2 OF
STORM RELATIVE HELICITY EAST OF THE 281 CORRIDOR THIS EVENING.
THIS WOULD SUPPORT A POTENTIAL FOR TORNADOES IN EITHER DISCRETE
SUPER CELLS OR QUASI LINEAR CONVECTIVE STRUCTURES AS THE SYSTEM
MOVES EASTWARD IN ADDITION TO A MORE WIDESPREAD THREAT OF DAMAGING
WINDS. STORM MOTION WILL ALSO LIKELY BE QUICK...AT 40 MPH OR
MORE...ESPECIALLY IN LINEAR STRUCTURES. STORM MOTION SHOULD BE TOO
FAST FOR SIGNIFICANT FLOODING CONCERNS ALTHOUGH DEEP MOISTURE WILL
SUPPORT BRIEF HEAVY RAINFALL AND POSSIBLY SOME LOCALIZED FLOODING.
A SURGE OF DEEP DRIER AIR MOVING IN FROM 850-700MB MOVES IN BEHIND
THE FRONT TONIGHT...ENDING RAINFALL/STORM CHANCES.
SUNDAY...MODERATE WESTERLY WINDS KEEP PUSHING IN DRIER AIR THROUGH
THE DAY SUNDAY LEADING TO A MUCH MORE TRANQUIL AND DRY WEATHER
PATTERN. TEMPERATURES WILL STILL BE FAIRLY WARM...INTO THE LOW 80S
BUT HUMIDITY VALUES WILL BE SIGNIFICANTLY LOWER.
SUNDAY NIGHT...A PUSH OF HIGH PRESSURE FROM THE NORTH WILL ARRIVE
LATE SUNDAY NIGHT BUT LIKELY NOT QUICKLY ENOUGH TO SIGNIFICANTLY
ALTER OVERNIGHT TEMPS. LOWS WILL BE IN THE MID TO UPPER 50S. /68-JGG/
LONG TERM /MONDAY THROUGH SATURDAY/...A MILD WEATHER WEEK WILL
PREVAIL DURING THE LONG TERM.
A WARM TO HOT SUNDAY WITH HIGH TEMPERATURES IN THE MID 80S WILL
TRANSITION INTO MORE SEASONAL WEATHER MONDAY THROUGH THE WEEK AS
MODIFIED MARITIME POLAR AIR FROM THE EAST PACIFIC ARRIVES FROM THE
WEST. THE PACIFIC AIR WILL ARRIVE IN TWO PULSES...ONE MONDAY AND
ANOTHER TUESDAY...USHERED ACROSS BY MID LEVEL SHORT WAVE TROUGHS
DIGGING SOUTHEAST DOWN THE SIDE OF A LARGE SCALE RIDGE WEST OF THE
ROCKIES. THE TWO PULSES WILL BE ACCOMPANIED BY DRY SURFACE AIR...
THOUGH A FEW CLOUDS MAY MATERIALIZE NEAR THE COAST MON AND TUE
DURING THE DAY BEFORE DRIER AIR SIMPLY OVERWHELMS THE AREA. HIGH
TEMPS WILL BE IN THE 70S EACH DAY...WITH LOWS IN THE 40S MONDAY
AND TUESDAY NIGHT AND THE 50S WED AND THU NIGHT. NORTH WINDS
THROUGH TUESDAY WILL BECOME LIGHT ON WED AND THEN TRANSITION TO
LIGHT SOUTHEAST BY THURSDAY...WHICH WILL SIGNAL THAT SFC HIGH
PRESSURE IS SHIFTING EAST OF THE AREA WHILE THE UPSTREAM RIDGE
BREAKS DOWN...AND THE BEGINNING OF MOISTURE RETURN AND SLIGHTLY
WARMER TEMPERATURES TOWARD THE END OF THE WEEK. OVERALL THROUGH...
A MILD AUTUMN WEEK IS AHEAD WITH LOTS OF SUN...AND NEAR NORMAL
TEMPS EXCEPT FOR A LITTLE COLDER THAN NORMAL TUE AND WED NIGHT.
MARINE...
TODAY THROUGH SUNDAY NIGHT....SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR ALL OF THE LOWER TEXAS COAST TODAY...AND FOR THE GULF
OF MEXICO WATERS TONIGHT DUE TO STRONG WINDS AND ROUGH SEAS.
IMPROVING CONDITIONS ARE FORECAST THROUGH SUNDAY WITH MORE
MODERATE SEAS AND LIGHT TO MODERATE WESTERLY WINDS. FAVORABLE
CONDITIONS ARE FORECAST SUNDAY NIGHT BEFORE ANOTHER SURGE OF HIGH
PRESSURE INCREASES NORTHERLY WINDS EARLY MONDAY MORNING.
MONDAY THROUGH THURSDAY...MODERATE NORTH WINDS MONDAY WILL REACH
CAUTION LEVELS ON THE GULF BY AFTERNOON...15 TO 20 KNOTS WITH
SEAS BUILDING TOWARD 6 FEET IN THE WAKE OF A PACIFIC COOL FRONT.
REINFORCING HIGH PRESSURE TUESDAY WILL RESULT IN STRONGER GUSTY
NORTH WINDS TUESDAY AFTERNOON THROUGH EARLY EVENING...POSSIBLY
REACHING 20 KNOTS AND LOW END SMALL CRAFT ADVISORY CONDITIONS WITH
SEAS BUILDING TOWARD 7 FEET IN A FEW SPOTS.
WIND CONDITIONS WILL IMPROVE TUESDAY NIGHT AND WEDNESDAY THOUGH
SEAS WILL REMAIN MODERATE. A LIGHT TO MODERATE SOUTHEAST WIND WILL
SET UP ON THURSDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
67/60Hazardous weather outlook, Nov 22, 3:04 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 304 PM CST SAT NOV 22 2014 TXZ248>257-232115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 304 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR ALL OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS. DAMAGING WINDS OF 60 TO 70 MPH WILL BE THE MAIN THREAT WITH ANY SEVERE STORMS. LARGE HAIL...AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 5 PM AND 10 PM TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF RIP CURRENTS MAY DEVELOP SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THIS EVENING. GMZ130-132-135-150-155-170-175-232115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 304 PM CST SAT NOV 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING ON THE LOWER TEXAS GULF WATERS. WIND GUSTS OF 35 TO 50 KNOTS WILL BE POSSIBLE. SMALL CRAFT ADVISORIES CONTINUE OVER ALL GULF WATERS THROUGH TODAY AND FOR THE GULF OF MEXICO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORIES MAY BE NECESSARY MONDAY AND TUESDAY FOR NORTH WINDS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. JGG
In the hours before
Special weather statement, Nov 22, 4:29 PM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 PM CST SAT NOV 22 2014 TXZ248-222330- ZAPATA- 429 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 530 PM CST... AT 429 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS...FROM 36 MILES NORTHWEST OF ZAPATA TO 34 MILES WEST OF ZAPATA...MOVING NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... LARGE HAIL OR DAMAGING WINDS IF IT DOES NOT WEAKEN PRIOR TO ARRIVAL. LOCATIONS IMPACTED INCLUDE... SIESTA SHORES. NEW FALCON. MORALES-SANCHEZ. BUSTAMANTE. IF THIS STORM MAINTAINS CURRENT INTENSITY SEVERE WEATHER... INCLUDING DAMAGING WINDS OR LARGE HAIL IS POSSIBLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS. && JGG
Local storm report, Nov 22, 5:24 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL ZAPATA 26.89N 99.26W
11/22/2014 E1.00 INCH ZAPATA TX LAW ENFORCEMENT
0522 PM TSTM WND GST ZAPATA 26.89N 99.26W
11/22/2014 E60 MPH ZAPATA TX LAW ENFORCEMENT
&&
EVENT NUMBER BRO1400084
EVENT NUMBER BRO1400085
TRSSpecial weather statement, Nov 22, 5:49 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 549 PM CST SAT NOV 22 2014 TXZ249-250-230030- JIM HOGG-BROOKS- 549 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS. NORTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. UNTIL 630 PM CST... AT 549 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS...FROM 9 MILES NORTHWEST OF HEBBRONVILLE TO 22 MILES SOUTHWEST OF HEBBRONVILLE...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... PENNY TO NICKEL SIZED HAIL. STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... THOMPSONVILLE. RANDADO. SOUTH FORK ESTATES. LAS LOMITAS. HEBBRONVILLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Local storm report, Nov 22, 5:57 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
557 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG ZAPATA 26.89N 99.26W
11/22/2014 ZAPATA TX LAW ENFORCEMENT
ROOF DAMAGE TO A HOUSE NEAR THE INTERSECTION OF 5TH AND
HIDALGO IN ZAPATA.
&&
EVENT NUMBER BRO1400086
TRSSpecial weather statement, Nov 22, 6:12 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 612 PM CST SAT NOV 22 2014 TXZ249-250-230100- JIM HOGG-BROOKS- 612 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS. NORTHEASTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. UNTIL 700 PM CST... AT 613 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS...FROM 28 MILES NORTHWEST OF FALFURRIAS TO 33 MILES WEST OF FALFURRIAS...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... FALFURRIAS. THUNDERSTORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS. && JGG
Special weather statement, Nov 22, 6:15 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 615 PM CST SAT NOV 22 2014 TXZ252-230100- STARR- 615 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN STARR COUNTY IN DEEP SOUTH TEXAS. UNTIL 700 PM CST... AT 615 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS...FROM 14 MILES WEST OF FALCON DAM TO 35 MILES SOUTHWEST OF ROMA...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... LARGE HAIL OR DAMAGING WINDS IF IT DOES NOT WEAKEN PRIOR TO ARRIVAL. LOCATIONS IMPACTED INCLUDE... FALCON DAM. FALCON HEIGHTS. FRONTON. ROMA CREEK. NORTH ESCOBARES. LA ROSITA. IF THIS STORM MAINTAINS CURRENT INTENSITY SEVERE WEATHER... INCLUDING DAMAGING WINDS OR LARGE HAIL IS POSSIBLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS. && JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 6:11 PM CST | Severe Thunderstorm Warning | BRO | Jim Hogg | 49 min |
| Nov 22, 7:19 PM CST | Special Marine Warning | BRO | 116 min | |
| Nov 22, 8:10 PM CST | Special Marine Warning | BRO | 80 min | |
| Nov 22, 9:12 PM CST | Special Marine Warning | BRO | 63 min | |
| Nov 22, 9:29 PM CST | Special Marine Warning | BRO | 2 hr | |
| Nov 22, 10:25 PM CST | Special Marine Warning | BRO | 65 min | |
| Nov 23, 4:26 AM CST | Dense Fog Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 5 hr |
| Nov 23, 2:22 PM CST | Small Craft Advisory | BRO | 32 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.